# SDR SIMA200116005

- Difficulty date: June 9, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4916 - EMERGENCY LIGHTS OVERHEAD INOPERATIVE AT 5BC, MEL ISSUED 33-13.  (M)
